# SDR HEEA082540

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,494 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 01623
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB CRACKED. FOUND AMP BOARD AR2, SWITCH S1, SELECTOR KNOB AND VOLUME KNOB BAD.  REPLACED SAME.  REPAIRED.  BENCH CHECK GOOD.
